# SDR WX0A2023080931812

- Difficulty date: August 9, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N235NV
- Make and model: Airbus A320-214
- Aircraft serial: 1130
- Aircraft time: 65,005 hours, 26,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 857270
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD & RH CABIN EMERGENCY LIGHTING BATTERY FAILED CABIN EMERGENCY LIGHTING TEST. / REMOVED AND REPLACED FWD & RH CABIN EMERGENCY LIGHTING BATTERY IAW AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A. OPS CHECK SATISFACTORY."
